Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Regularization of sliding global bifurcations derived from the local fold singularity of filippov systems

Autor
Bonet, C.; Martinez-seara, Tere
Tipus d'activitat
Article en revista
Revista
Discrete and continuous dynamical systems. Series A
Data de publicació
2016-07-01
Volum
36
Número
7
Pàgina inicial
3545
Pàgina final
3601
DOI
https://doi.org/10.3934/dcds.2016.36.3545 Obrir en finestra nova
Projecte finançador
DINAMICA ASOCIADA A CONEXIONES ENTRE OBJETOS INVARIANTES. APLICACIONES A ASTRODINAMICA, NEUROCIENCIA Y OTROS CAMPOS
DINAMICA ASOCIADA A CONEXIONES ENTRE OBJETOS INVARIANTES. APLICACIONES A
Repositori
http://hdl.handle.net/2117/89856 Obrir en finestra nova
URL
http://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=12322 Obrir en finestra nova
Resum
In this paper we study the Sotomayor-Teixeira regularization of a general visible fold singularity of a planar Filippov system. Extending Geometric Fenichel Theory beyond the fold with asymptotic methods, we determine the deviation of the orbits of the regularized system from the generalized solutions of the Filippov one. This result is applied to the regularization of global sliding bifurcations as the Grazing-Sliding of periodic orbits and the Sliding Homoclinic to a Saddle, as well as to some...
Citació
Bonet, C., Martinez-seara, Tere. Regularization of sliding global bifurcations derived from the local fold singularity of filippov systems. "Discrete and continuous dynamical systems. Series A", 1 Juliol 2016, vol. 36, núm. 7, p. 3545-3601.
Paraules clau
Filippov systems, R-3, asymptotic methods, bifurcations, centers, perturbation-theory, regularization, singular perturbation theory
Grup de recerca
SD - Sistemes Dinàmics de la UPC

Participants

Arxius